# SDR HEEA968525

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Condition: Separation
- Location: T/R
- Part time: 11,074 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PADDLE "B" OF THIS ASSEMBLY HAS SEPARATION ON THE EXTREME TRAILING EDGE PRIMARY RUBBER ERRODED THROUGH ON PADDLE "B".
